# SDR QXEA200701543

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 22,107 hours, 31,987 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Failed
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2078 SHORTLY AFTER ROTATION NR 1 ENGINE MANUAL CAUTION LIGHT ILLUMINATED ACCOMPANIED BY 10 PERCENT TORQUE INCREASE NR 1 ECU REMAINED ON WITH SELECTOR SET AT TOP.  ALL ENGINE INSTRUMENTS OPERATED ACCURATELY.  POWER LEVER SPLIT CONSISTENT WITH MANUAL MODE.  INSPECTED AND FOUND BETA LOCKOUT SYSTEM ACTIVATED FOR NR 1 ENGINE DUE TO FAULTY POWER LEVER MICROSWITCH 6121-S11 SUPPLYING 28V TO PIN C1 OF RELAY 6141-K3.  REPLACED AND ADJUSTED NR 1 POWER LEVER MICROSWITCH 6121-S11 IAW DHC-8-200 ENGINE RIG MANUAL PART 7, PARAGRAPH 4-4B, PAGES 7-21 TO 7-22.  BETA LOCKOUT SYSTEM OPERATIONAL TEST GOOD.  BETA BACKUP SYSTEM FUNCTION TEST GOOD.  NR 1 ALTERNATE FEATHER/UNFEATHER TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
